• Title, Summary, Keyword: Fatou's Lemma

Search Result 2, Processing Time 0.041 seconds

A Note on Set-Valued Choquet Integrals

  • Hong, Dug-Hun;Kim, Kyung-Tae
    • Journal of the Korean Data and Information Science Society
    • /
    • v.16 no.4
    • /
    • pp.1041-1044
    • /
    • 2005
  • Recently, Zhang et al.(Fuzzy Sets and Systems 147(2004) 475-485) proved Fatou's lemma and Lebesgue dominated convergence theorem under some conditions of fuzzy measure. In this note, we show that these conditions of fuzzy measure is essential to prove Fatou's lemma and Lebesgue dominated convergence theorem by examples

  • PDF

T-FUZZY INTEGRALS OF SET-VALUED MAPPINGS

  • CHO, SUNG JIN
    • Journal of the Korean Society for Industrial and Applied Mathematics
    • /
    • v.4 no.1
    • /
    • pp.39-48
    • /
    • 2000
  • In this paper we define T-fuzzy integrals of set-valued mappings, which are extensions of fuzzy integrals of the single-valued functions defined by Sugeno. And we discuss their properties.

  • PDF